# SDR DALA2018121877258

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 38,140 hours, 19,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6821, L/P 0864317) **MCC RAM 1** DOOR 2L RETRACTABLE DOOR MECHANISM INTERMITTENT. (KNUCKLE KNOCKER). PERFORMED INSPECTION OF 2L DOOR RETRACTABLE DOOR MECHANISM PER B757 AMM 52-11 MECHANISM OPERATES PROPERLY, FOUND DOOR LINES OBSTRUCTING DOOR MECHANISM FROM OPERATING SMOOTHLY, ADJUSTED DOOR LINER BRACKET AS PER B757 AMM 52-11 ALL OPS NML OK FOR SVC.
